# SDR SIMA20240531003

- Difficulty date: May 31, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 18,679 hours, 18,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 16-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E041119 FWD GALLEY LH CENTER FLOOR BEAM CORRODED BETWEEN FR 15/FR16. (LEVEL 2 CORROSION) PERFORMED PERMANENT REPAIR TO LH CENTER SEAT FLOOR BEAM BETWEEN FR15/FR16 IAW EMB 170 SRM 53-10-10/REPAIR 01P.
